# SDR SBAA200800002

- Difficulty date: May 10, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N893FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0223
- Aircraft time: 8,624 hours, 8,347 cycles
- Engine: Pwa PT6A114A
- Engine time: 8,836 hours, 10,181 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 99105791
- Part serial: 17219
- Condition: Shutdown
- Part time: 8,836 hours, 10,181 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT ENGINE SHUTDOWN IN FLIGHT.
